Vol. 53, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Representations of finite rings

Robert S. Wilson

Vol. 53 (1974), No. 2, 643–649
Abstract

In this paper we extend the concept of the Szele representation of finite rings from the case where the coefficient ring is a cyclic ring to the case where it is a Galois ring. We then characterize completely primary and nilpotent finite rings as those rings whose Szele representations satisfy certain conditions.

Mathematical Subject Classification
Primary: 16A44
Milestones
Received: 8 May 1973
Revised: 15 July 1973
Published: 1 August 1974
Authors
Robert S. Wilson